MathSciNet Relay Station
MathSciNet bibliographic data
MR2059225 11G40 (11G05 11M41)
Miller, Steven J. One- and two-level densities for rational families of elliptic curves: evidence for the underlying group symmetries. Compos. Math. 140 (2004), no. 4, 952–992.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement